×

Résultats d’existence et de non-existence pour certains problèmes demi- linéaires à l’infini. (French) Zbl 0495.35001


MSC:

35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35G20 Nonlinear higher-order PDEs
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Amann, H. ; Zehnder, E.. «Non trivial solutions for a class of non-resonance, problems & Applications to non-linear Differential Equations» (A paraître). · Zbl 0452.47077
[2] Ambrosetti, A. ; Prodi, G.. «On the inversion of some differentiable mappings with singularities between Banach spaces». Ann. Mat. Pura i Appl.93 (1972), pp. 231-246. · Zbl 0288.35020
[3] Berestycki, H.. «Le nombre de solutions de certains problèmes semi-linaire elliptiques». (A paraître) · Zbl 0452.35038
[4] Berestycki, H.. «On some nonlinear Sturm-Liouville problems». J. of Diff. Equ. vol. 26, n° 3, (1977), pp. 375-390. · Zbl 0331.34020
[5] Berestycki, H. ; De Figueiredo, D.J.. «Double resonance in semi-linear elliptic problems». · Zbl 0468.35043
[6] Berger, M.S. ; Podolack, E.. «On the solutions of a nonlinear Dirichlet problem». Indiana Univ. Math. J.24, 9, (1975), pp. 837-846. · Zbl 0329.35026
[7] Brezis, H. ; Nirenberg, L.. «Characterizations of the ranges of some non-linear operators & applications to boundary value problems». Ann. Sc. Nor. Sup., Pisa, IV, vol. V, n° 2 (1978), pp. 225-326. · Zbl 0386.47035
[8] Castro, A. ; Lazer, A.C.. «Critical point theory & the number of solutions of a non-linear Dirichlet problem». Ann. di Mat. Pura ed Applicata, vol. 120, 1979, pp. 113-137. · Zbl 0426.35038
[9] Courant, R.C. ; Hilbert, D.. «Methods of mathematical physics». Vol. I, New-York (1953). · Zbl 0053.02805
[10] Ekeland, I. ; Temam, R.. «Analyse convexe et problèmes variationnels». Dunod, Gauthiers-Villars Ed., Paris1974. · Zbl 0281.49001
[11] Gallouet, T. ; Kavian, O.. A paraitre dans Comm. in P.D.E. · Zbl 0455.35060
[12] Kazdan ; Warner. «Remarks on some quasilinear elliptic equations». Comm. Pure Appl. Math., 28 (1975), pp. 567-597. · Zbl 0325.35038
[13] Landesman, E.M. ; Lazer, A.C.. «Non-linear perturbations of linear elliptic boundary value problems at resonance». J. Math. Mech., vol. 19, (1970), pp. 609-623. · Zbl 0193.39203
[14] Landesman, E.M. ; Lazer, A.C.. «Linear eigenvalues & a non-linear boundary value problem». Pacific J., vol. 33, (1970), pp. 311-328. · Zbl 0204.12002
[15] Mawhin, J.. «Periodic solutions of non-linear dispersive wave equations ; in constructive methods for boundary value problems & non-linear oscillation». Basel (1979). · Zbl 0419.35039
[16] Llem, M. Wi. «Periodic solutions of wave equation with jumping non-linearities». Preprint.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.